# SDR MALA040663

- Difficulty date: October 27, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 18,813 hours, 20,396 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Misinstalled
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT NOTED EMERGENCY OVERWING EXIT DOOR INCORRECTLY INSTALLED.  MAINTENANCE FOUND OVERWING EXIT DOORS INSTALLED IN OPPOSITE POSITIONS.  INSTALLED DOOR IN CORRECT LOCATION, ALL CHECKS GOOD.
